# SDR UPS06147716

- Difficulty date: August 16, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2565 · Escape Slide
- Part: Warning Buzzer
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EVAC. SLIDE WARNING BUZZER INOP WHEN SLIDE IS ARMED. PLACED ON DEFERRAL M331536 IAW MEL 52-73-01-2. PLACARD INSTALLED. OPS TEST GOOD PER AMM 52-73-12-04.  DEFERRAL CLEARED.
